Numerical solution of time‐fraction modified equal width wave equation
Articles > Article · 2012
Authors: Mehmet Merdan, Ahmet YILDIRIM, Ahmet Gokdogan
Engineering Computations, Journal Indexed in SCI Expanded, International, WoS, 2012, vol 29, pp 766-777
DOI: 10.1108/02644401211257254
Summary
Purpose The purpose of this paper is to show how an application of fractional two dimensional differential transformation method (DTM) obtained approximate analytical solution of time‐fraction modified equal width wave (MEW) equation. Design/methodology/approach The fractional derivative is described in the Caputo sense. Findings It is indicated that the solutions obtained by the two dimensional DTM are reliable and that this is an effective method for strongly nonlinear partial equations. Originality/value The paper shows that exact solutions can also be obtained from the known forms of the series solutions.